Log in
High Blood Pressure Support
1,658 members409 posts

Bisoprol gp says stop immediately help. Bp still 142/92

in September I went to my gp who told me to return the next day for a seven day monitor as my bp was a little high. 160/100. Anyway I did but monitor was broken so another GP did a test and BP was 175/105. Put immediately onto linsinopril and given antibiotics for a urine infection. After three days I was rushed to A and E with bp 187/156 heart bp of 150. I swore it was the linisinpril but nope gp said anixety. I was prescribed Bisoprolol at A&E. At first 2.5mg. Week later 5mg then up to 10mg (couldn’t breath on this dose at all) then down to 7.5 mg, A few days later 5mg. Told to stop at this point as felt really bad on this meds everything from cramps to higher anixety levels. But couldn’t seem to do it. So tried two days on half a 2.5 then told by locum gp go back up 2.5. Stuck there for week now and pain in legs and hands have got worse. I seem to have every side effect to this meds that is listed. Anyway GP said stop now. But I’m worried about doing this. Bp was 142/92. She didn’t tell me my Pulse. GP said she’s not concerned. When I asked about nerve pains especially in arms and legs she said the usual “anixety.

4 Replies
oldestnewest

What antibiotics were you given?

pharmaceutical-journal.com/...

Reply

flucloxacillin

Reply

That's OK it is a different type.

Bisoprolol in my case worsened the effects of Fluroquinoles

Reply

Oh wow MJL - You are in such a hard place. I started to say go to your GP, but she is the one telling you that... Hmmm. I would recommend that you start a log, take your B/P three times a day, and if it gets worse off of the drug, call her and tell her what everything is showing.. I would also list all of the side effects you are feeling with each entry. I don't know any other way, other than changing docs, for you to get someone's attention, although it seems the A & E visit would have done that. You know it is almost impossible to proved something cannot happen... That means that I can't think of any way to prove that you are not feeling anxiety... Best luck and let us know how you are doing...

Reply

You may also like...